Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2008, Article ID 790964, 9 pages
http://dx.doi.org/10.1155/2008/790964
Research Article

Weak Forms of Continuity and Associated Properties

Department of Mathematics, Faculty of Science, The Hashemite University, P.O. Box 150459, Zarqa 13115, Jordan

Received 17 July 2008; Accepted 17 September 2008

Academic Editor: Dalibor Froncek

Copyright © 2008 Mohammad S. Sarsak. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. N. Levine, “Semi-open sets and semi-continuity in topological spaces,” The American Mathematical Monthly, vol. 70, no. 1, pp. 36–41, 1963. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. A. S. Mashhour, M. E. Abd El-Monsef, and S. N. El-Deep, “On precontinuous and weak precontinuous mappings,” Proceedings of the Mathematical and Physical Society of Egypt, no. 53, pp. 47–53, 1982. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. D. Andrijević, “Semi-preopen sets,” Matematičhki Vesnik, vol. 38, no. 1, pp. 24–32, 1986. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. D. Andrijević, “On b-open sets,” Matematičhki Vesnik, vol. 48, no. 1-2, pp. 59–64, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. H. H. Corson and E. Michael, “Metrizability of certain countable unions,” Illinois Journal of Mathematics, vol. 8, pp. 351–360, 1964. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. M. E. Abd El-Monsef, S. N. El-Deeb, and R. A. Mahmoud, “β-open sets and β-continuous mapping,” Bulletin of the Faculty of Science. Assiut University. A, vol. 12, no. 1, pp. 77–90, 1983. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. M. S. Sarsak, “On almost rc-Lindelöf sets,” Acta Mathematica Hungarica, vol. 100, no. 1-2, pp. 1–7, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. A. Wilansky, Topics in Functional Analysis, Lecture Notes in Mathematics, no. 45, Springer, Berlin, Germany, 1967. View at Zentralblatt MATH · View at MathSciNet
  9. N. Levine, “A decomposition of continuity in topological spaces,” The American Mathematical Monthly, vol. 68, no. 1, pp. 44–46, 1961. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. M. Ganster, T. Noiri, and I. L. Reilly, “Weak and strong forms of θ-irresolute functions,” Journal of Institute of Mathematics & Computer Sciences, vol. 1, no. 1, pp. 19–29, 1988. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. D. S. Janković, “A note on mappings of extremally disconnected spaces,” Acta Mathematica Hungarica, vol. 46, no. 1-2, pp. 83–92, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. B. Al-Nashef and K. Al-Zoubi, “A note on rc-Lindelöf and related spaces,” Questions and Answers in General Topology, vol. 21, no. 2, pp. 159–170, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. T. K. Mukherji and M. Sarkar, “On a class of almost discrete spaces,” Matematičhki Vesnik, vol. 3(16)(31), no. 4, pp. 459–474, 1979. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. D. Janković and C. Konstadilaki, “On covering properties by regular closed sets,” Mathematica Pannonica, vol. 7, no. 1, pp. 97–111, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. K. Dlaska and M. Ganster, “Almost rc-Lindelöf spaces,” Bulletin of the Malaysian Mathematical Society, vol. 17, no. 2, pp. 51–56, 1994. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. G. Di Maio, “S-closed spaces, S-sets and S-continuous functions,” Atti della Accademia delle Scienze di Torino, vol. 118, no. 3-4, pp. 125–134, 1984. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. K. Dlaska, “rc-Lindelöf sets and almost rc-Lindelöf sets,” Kyungpook Mathematical Journal, vol. 34, no. 2, pp. 275–281, 1994. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. R. Engelking, General Topology, vol. 6 of Sigma Series in Pure Mathematics, Heldermann, Berlin, Germany, 2nd edition, 1989. View at Zentralblatt MATH · View at MathSciNet
  19. M. S. Sarsak, “More on rc-Lindelöf sets and almost rc-Lindelöf sets,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 57918, 9 pages, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. T. Noiri, “Properties of S-closed spaces,” Acta Mathematica Hungaricae, vol. 35, no. 3-4, pp. 431–436, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet